# SDR IPXA2014053083128

- Difficulty date: May 6, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,215 hours, 6,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBOARD NR 131BH IS CRACKED ALONG CENTER OF PANEL.  FABRICATED NEW FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX C.
